# SDR PIDR2006005

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 42,804 hours, 24,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED CRACKS AT SEVERAL FASTENER LOCATIONS IN THE NR 5 SLAT LOWER TRAILING EDGE SKIN PANEL UNDER THE SLAT ACTUATOR.  REPAIRED DAMAGED AREA IN ACCORDANCE WITH SRM 57-43-01.
